# SDR AALA202003169021

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 55,770 hours, 33,042 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010295
- Condition: Faulty
- Location: Zone 100
- Part time: 41,125 hours, 21,629 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCAFT WAS GROUNDED: DURING ALL PHASES OF FLIGHT, GEAR UP OR GEAR DOWN, FLAPS 1,2,3 TAKEOFF-LANDING. THE AIRCRAFT PITCH UP WHEN THE CONTROL STICK IS RELEASED. FORWARD STICK IS REQUIRED TO KEEP THE NOSE IN DESIRED ATTITUDE. EMERGENCY DECLARED.  ACCOMPLISHED TSM 27-93-00-810-818-A REMOVED AND REPLACED ELAC-2 COMPUTER IAW AMM 27-93-34.
